# SDR USAASB00103

- Difficulty date: April 4, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - PILOT REPORTED THAT THE EMERGENCY PATH LIGHTS ILLUMINATED ON 4 ROWS IN THE CABIN.  MAINTENANCE CYCLED CIRCUIT BREAKERS FOR TR1, 2 AND 3.  OPERATIONAL CHECK GOOD.  CLT - PILOT REPORTED THE NEXT DAY (4-5-00) THAT THE FLOOR PROXIMITY EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY AT SEAT ROWS 7 THROUGH 14.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 9008-3-5A) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
